Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 392301, 7 pages
http://dx.doi.org/10.1155/2014/392301
Research Article

Some Inevitable Remarks on “Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings”

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain
3Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
4Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 26 February 2014; Revised 12 August 2014; Accepted 14 August 2014; Published 11 September 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed H. Alsulami, Antonio-Francisco Roldán-López-de-Hierro, Erdal Karapınar, and Stojan Radenović, “Some Inevitable Remarks on “Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings”,” Journal of Applied Mathematics, vol. 2014, Article ID 392301, 7 pages, 2014. https://doi.org/10.1155/2014/392301.